# SDR DLL19981074

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 2800 · Aircraft Fuel System
- Part: Circuit Breaker
- Part number: LS1439415A
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT ALTITUDE COULD NOT GET FUEL OUT OF TANK NR 1, IMBALANCE AT 5000 LBS BETWEEN TANKS 1 AND 3.  WITH TANK PUMPS FOR ENGINE NR 3 UNLATCHED FUEL QUANTITY CONTINUED TO DECREASE, INDICATORS TESTED 4.0.  BOTH RCCBS FOR TANK 3 BOOST PUMPS WOULD NOT SHUT OFF EITHER WITH SWITCHLIGHT ACTUATION OR BY PULLING COCKPIT CIRCUIT   BREAKERS.  REPLACED TANK 3 INBD AND OTBD BOOST PUMP RCCBS.  RAN ENGINES VERIFIED NR 1 TANK WAS ABLE TO FEED ALL ENGINES BOTH BOOST PUMPS OPERATED NORMAL.
